MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE; GELWEAVE EXTRA LONG BIFURCATE

VASCUTEK LTD GELWEAVE; GELWEAVE EXTRA LONG BIFURCATE
Model Number GELWEAVE
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 03/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On the (b)(6) 2020 vascutek ltd.Received the following information from our distributor ((b)(6): a patient underwent an aorto bi-femoral bypass procedure and a gelweave extra long bifurcate device was used.The patient suffered immediate thrombosis.Intervention was performed (unknown type).The patient was later transferred to intensive care.
 
Additional Manufacturer Narrative
Manufacturers narrative: section h6 conclusion code - 67 - no problem found - as no device or diagnostic scan data was returned and no issues found with regards to the analysis of production records, no root cause has been determined.Vascutek ltd.Now considers this complaint closed.Further action is not planned, however the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develop, action may be taken at that time.
 
Event or Problem Description
Original information received: on the 26-mar-20 vascutek ltd.Received the following information from our distributor (terumo france): the event was reported as follows: a patient underwent an aorto bi-femoral bypass procedure and a gelweave extra long bifurcate device was used.The patient suffered immediate thrombosis.Intervention was performed (unknown type).The patient was later transferred to intensive care.Additional information received: following the procedure, and during the night the patient presented with an incomplete acute ischemia of the right lower limb.Doppler imaging confirmed an occlusion in the right leg.Intervention performed.Surgical approach made at the level of the right scarpa.The fogarty brings back a significant quantity of fresh thrombus.Arteriography shows thrombus within the body of the prosthesis and in the left leg.The laparotomy is redone as well as the left scarpa.Aortic clamping, upon opening of the aortic anastomosis; the body of the prosthesis is the seat of an adherent thrombus which is removed with forceps.Fogarty complementary in the 2 legs and the deep femorals.Closure of the surgical access was completed.Favorable evolution then and doppler control finding no residual thrombus and a normal permeability of the prosthesis.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE EXTRA LONG BIFURCATE
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key9985167
Report Number9612515-2020-00003
Device Sequence Number14573416
Product Code DSY
UDI-Device Identifier05037881107639
UDI-Public05037881107639
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K952293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
Report Date (Section F) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberGELWEAVE
Device Catalogue Number731608XL55
Device Lot Number17851676 - 2384
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer03/26/2020
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR